# SDR USAABB00034

- Difficulty date: March 12, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N647US
- Make and model: Boeing 767201
- Aircraft serial: 23899
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Row 21
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR TRACK LIGHT INOPERATIVE FROM SEAT ROW 21 AFT.  MAINTENANCE REPLACED THE BATTERY CHARGER ASSEMBLY.  (M)
